| Model Number |
TMICL 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm tmicl13.2 -6.0/1.5/087 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2024.Lens rotation not associated to low vault was observed.Lens was repositioned on (b)(6) 2021 which resolved the problem.On (b)(6) 2024, status of eye was reported as "lens off axis" and problem not resolved.Plan to exchange for a longer lens.Cause of event was reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
B5 - lens was repositioned on (b)(6) 2024.Claim# (b)(4).
Additional Manufacturer Narrative
B5 - the reporter indicated that the surgeon implanted a 13.2mm tmicl13.2 -6.0/1.5/087 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2024.Lens rotation not associated to low vault was observed.Planned repositioning and possible exchange if repositioning does not resolve the problem.Cause of event was reported as unknown.Supplemental #1 is n/'a as no confirmation was received for the repositioning.(b)(4).
Additional Manufacturer Narrative
Claim# (b)(4).